Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen, itchy, red spot around eyebrow. Applied hydrogen peroxide. Is this serious?

Hello, for the past couple weeks the skin under or around my eyebrow as been itchy and red. I applied some hydrogen peroxide to the area because I believe it infected. Almost immediately the redness turned white and dried up but now the area is also swollen. I don't know if this is a serious matter where I should seek medical attention or is there an over the counter remedy. Thanks for you time and help.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, you are having periorbital dermatitis. You take steroid in tappering dose with antihistaminics. Apply mild steroid. Avoid soap. Avoid anxiety and stress. Do not expose the face to pollution, sun rays, pollens, dust.. etc.. Do not apply beauty cream, kajol, eye liner or powder, mascara.etc. Do not drop any eye drops.. I hope you will get benefit.....
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor